Open Access
Translator Disclaimer
2013 Left and Right Inverse Eigenpairs Problem for κ -Hermitian Matrices
Fan-Liang Li, Xi-Yan Hu, Lei Zhang
J. Appl. Math. 2013(SI03): 1-6 (2013). DOI: 10.1155/2013/230408

Abstract

Left and right inverse eigenpairs problem for κ -hermitian matrices and its optimal approximate problem are considered. Based on the special properties of κ -hermitian matrices, the equivalent problem is obtained. Combining a new inner product of matrices, the necessary and sufficient conditions for the solvability of the problem and its general solutions are derived. Furthermore, the optimal approximate solution and a calculation procedure to obtain the optimal approximate solution are provided.

Citation

Download Citation

Fan-Liang Li. Xi-Yan Hu. Lei Zhang. "Left and Right Inverse Eigenpairs Problem for κ -Hermitian Matrices." J. Appl. Math. 2013 (SI03) 1 - 6, 2013. https://doi.org/10.1155/2013/230408

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1268.65052
MathSciNet: MR3045404
Digital Object Identifier: 10.1155/2013/230408

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI03 • 2013
Back to Top